# SDR DHL9672218C

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HEAVY CORROSION ON TOP FLOOR BEAM CHORD AT STA 400 RBL 4 AND LBL 4.  INSTALLED FLOOR BEAM REPAIR AT UPPER CHORD, PER SRM 53-10-8 FROM RBL 4 TO LBL 4.
